# SDR YENA201902100062

- Difficulty date: February 10, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 4904
- Aircraft time: 30,387 hours, 10,435 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 903, BDL RSW. AFT FA REPORTED STRONG CABIN ODOR IN BACK OF AIRCRAFT. FA 2 SMELLED IT BUT NOT AS STRONG. FWD FA DID NOT SMELL IT. NEITHER PILOT SMELLED ODOR EITHER; C/W INFO NOTICE 2017-7015 D SEC A A/C OK FOR SERVICE MCC HANI NOTIFIED STS LINE MX Q6TR841X.
